| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to monitor a 37-year-old male patient, the device displayed an "ecg monitoring failure" error message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including full functional testing and ecg stress testing without duplicating the report.An internal inspection resulted in no findings.The device's defib connector was replaced as a precaution.The device was recertified and returned to the customer.The multifunction cable was not returned for evaluation.No trend is associated with reports of this type.